Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies

Baake M, Lenz D, Richard C (2007)
LETTERS IN MATHEMATICAL PHYSICS 82(1): 61-77.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Lenz, Daniel; Richard, Christoph
Abstract / Bemerkung
Delone sets of finite local complexity in Euclidean space are investigated. We show that such a set has patch counting and topological entropy zero if it has uniform cluster frequencies and is pure point diffractive. We also note that the patch counting entropy vanishes whenever the repetitivity function satisfies a certain growth restriction.
Stichworte
Delone sets; model sets; substitutions; entropy
Erscheinungsjahr
2007
Zeitschriftentitel
LETTERS IN MATHEMATICAL PHYSICS
Band
82
Ausgabe
1
Seite(n)
61-77
ISSN
0377-9017
Page URI
https://pub.uni-bielefeld.de/record/1631465

Zitieren

Baake M, Lenz D, Richard C. Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies. LETTERS IN MATHEMATICAL PHYSICS. 2007;82(1):61-77.
Baake, M., Lenz, D., & Richard, C. (2007). Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies. LETTERS IN MATHEMATICAL PHYSICS, 82(1), 61-77. https://doi.org/10.1007/s11005-007-0186-7
Baake, M., Lenz, D., and Richard, C. (2007). Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies. LETTERS IN MATHEMATICAL PHYSICS 82, 61-77.
Baake, M., Lenz, D., & Richard, C., 2007. Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies. LETTERS IN MATHEMATICAL PHYSICS, 82(1), p 61-77.
M. Baake, D. Lenz, and C. Richard, “Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies”, LETTERS IN MATHEMATICAL PHYSICS, vol. 82, 2007, pp. 61-77.
Baake, M., Lenz, D., Richard, C.: Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies. LETTERS IN MATHEMATICAL PHYSICS. 82, 61-77 (2007).
Baake, Michael, Lenz, Daniel, and Richard, Christoph. “Pure point diffraction implies zero entropy for Delone sets with uniform cluster frequencies”. LETTERS IN MATHEMATICAL PHYSICS 82.1 (2007): 61-77.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar